Skip to content Skip to navigation menu Loading
Register & Subscribe Now For 10% Off

Exclusive

Guardian Children's Fever and Pain Relief Suspension

by Guardian

$5.80

Passion Card holders earn 5.8  Points

120  ml    Item code  169101   

    For fast and effective relief of fever and pain in children
    Strawberry flavour
    Aspirin-free
    Gentle on stomach

Available for

Home Delivery

Not available for

Click & Collect

Not eligible for

Returns & Refunds

     
  

Country of origin

Singapore

Product Description

Guardian Children's Fever and Pain Relief Suspension provides fast and effective symptomatic relief of fever, headache, toothache, teething discomfort, cold, influenza and post vaccination reactions. It is aspirin-free and gentle on the stomach.

Ingredients

Each 5ml contains 120mg of paracetamol

For oral administration only. Do not exceed 60mg/kg, in divided doses of 10-15mg/kg, throughout the 24-hour period. Do not take more frequently than every 4 hours. Do not take more than 4 doses in any 24-hour period. Not recommended for children under 3 months.

3-12 months: 1/2 - 1 spoonful 1-6 years: 1-2 spoonfuls 6-12 years: 2-4 spoonfuls

In cases of impaired renal or hepatic functions, please consult doctor before use. Do not take concurrently with other products containing paracetamol. If symptoms persist after 2 days, seek medical attention immediately. Keep out of reach of children.

This product is non returnable.


© Guardian Health & Beauty. All rights reserved.